1 results for Guefaifia Rafik.

Parameters for your search query:
Keyword    Guefaifia Rafik

Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17. DOI: 10.12691/ijpdea-1-1-3
Pub. Date: December 30, 2013Views: 10135Downloads: 5368
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types